# SDR FDEA201906031209

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 57,475 hours, 21,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108425
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK DOOR L1 EMERGENCY TEST FAIL  BATTERY  DOES NOT MAINTAIN THE CHARGE  LOW CAPACITY . DOOR L1 EMERGENCY BATTERY  ASSEMBLY REPLACED PER AMM 33-51-07-20 REV 123.18  SATIS.
